# SDR SIMA200528311

- Difficulty date: October 8, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N383AE
- Make and model: Saab 340B
- Aircraft serial: 340B383
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 330151
- Part serial: 1094
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OVERHEAD SIGN AT ROW 8, INOPERATIVE.  REPLACED EMERGENCY POWER SUPPLY 201N.  OPERATIONAL CHECK GOOD.  AC RETURNED TO SERVICE.  (SW21200600359) (K)
